# SDR MASA200700325

- Difficulty date: June 12, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 23,911 hours, 17,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2752 PHX - FWD HALF OF EMERGENCY FLOOR PROXIMITY LIGHTING INOP.  MX CLEANED WATER FROM THE LIGHT STRIP ASSEMBLIES AND THE OP CHECK WAS GOOD.
